# SDR SWAA2022012462611

- Difficulty date: January 19, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 58,934 hours, 34,877 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorboard
- Part number: 242AF
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER CABIN FLOORBOARD 242AF HAS TOP LAYER OF FIBERS COMING OFF SEVERAL PLACES.  EVALUATED AND FOUND PULLED FIBERS ON UPPER SURFACE AND IS REPAIRABLE IAW SRM 53-00-50-2R-0 REPAIR GENERAL TABLE 201 REPAIR 1.  CLEANED AND PREPPED UPPER SURFACE IAW SRM 53-00-50-2R-1 PARAGRAPH 3A;C;E;F.   BONDED REPAIR PLIES,  CURED,  TAP TESTED GOOD IAW SRM 53-00-50-2R-1 PARAGRAPH 3K;L;M.   REPAIRED DAMAGE TO UPPER SURFACE OF FLOORBOARD 242AF IAW SRM 53-00-50-2R-0 REPAIR GENERAL AND SRM 53-00-50-2R-1.
